MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO IMPRESS BRAIDED UTERINE ARTERY CATHETER

MERIT MEDICAL SYSTEMS MEXICO IMPRESS BRAIDED UTERINE ARTERY CATHETER
Catalog Number 59035IUACTMB-H/B
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the complaint database was performed and no similar complaints for this lot number were found.A review of the device history record was performed and no exception documents were identified.
 
Event or Problem Description
The account alleges that during the procedure, the tip of the catheter broke and had gone to the popliteal and peroneal artery.While snaring the tip, it broke into several pieces.Thrombolysis was needed to remove the catheter tip from the peroneal artery.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
IMPRESS BRAIDED UTERINE ARTERY CATHETER
Common Device Name
UTERINE ARTERY CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key21891997
Report Number3011642792-2025-00050
Device Sequence Number12786698
Product Code DQO
UDI-Device Identifier00884450698365
UDI-Public00884450698365
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K093004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number59035IUACTMB-H/B
Device Lot NumberI2976280
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown